RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 3, Pages 465–468 (Mi tmf2283)  

A theorem about states on quantum logics. States on Jordan algebras

M. S. Matveichuk


Abstract: States on the logic of projection operators of a continuous hyperfinite Jordan factor of self-adjoint operators are described.

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:3, 1266–1268

Bibliographic databases:

Received: 17.11.1982

Citation: M. S. Matveichuk, “A theorem about states on quantum logics. States on Jordan algebras”, TMF, 57:3 (1983), 465–468; Theoret. and Math. Phys., 57:3 (1983), 1266–1268

Citation in format AMSBIB
\Bibitem{Mat83}
\by M.~S.~Matveichuk
\paper A~theorem about states on quantum logics. States on Jordan algebras
\jour TMF
\yr 1983
\vol 57
\issue 3
\pages 465--468
\mathnet{http://mi.mathnet.ru/tmf2283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=735402}
\zmath{https://zbmath.org/?q=an:0543.46045}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 3
\pages 1266--1268
\crossref{https://doi.org/10.1007/BF01018756}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SY87100014}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2283
  • http://mi.mathnet.ru/eng/tmf/v57/i3/p465

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:100
    Full text:35
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019